Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of P. J. Cohen and H. Davenport


Authors: Edwin Hewitt and Herbert S. Zuckerman
Journal: Proc. Amer. Math. Soc. 14 (1963), 847-855
MSC: Primary 42.51
DOI: https://doi.org/10.1090/S0002-9939-1963-0154947-1
MathSciNet review: 0154947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.51

Retrieve articles in all journals with MSC: 42.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154947-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society